# SDR TRBA20130218002

- Difficulty date: February 18, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,861 hours, 39,491 cycles
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

CREW REPORTED A NR 1 ENGINE LOW OIL PRESSURE INDICATION IN FLIGHT.  SHUTDOWN LT ENGINE IAW CHECKLIST.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   R & R FUEL / OIL COOLER, R & R FUEL/OIL HEATER, PATCH CHECK PERFORMED IAW MM O5-50-00  AND INSTALLED NEW  LT ENGINE SCAVENGE OIL FILTER IAW MM 72-01-50.  PATCH CHECK PERFORMED IAW MM 05-50-00  AND INSTALLED NEW LT MAIN OIL PRESSURE FILTER IAW MM 72-01-50. THE ACFT WAS RELEASED FOR SERVICE.
